# SDR AU001108

- Difficulty date: November 21, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Hook
- Part number: 410A
- Condition: Mismanufactured
- Location: Nonstd Equip
- Component: Nonstd Equip
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RESCUE HOIST HOOK ASSEMBLY THREADED ATTACHMENT SPINDLE APPROXIMATELY 0.482 MM (0.019 INCHES) UNDER SPECIFICATION SIZE ALLOWING THE NUT TO HAVE EXCESSIVE MOVEMENT ON THE THREAD.  (X)
